# SDR ASAA2024111753941

- Difficulty date: November 17, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 64,931 hours, 19,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17F EMRGENCY EXIT LIGHT LESE COVER KEEPS FALLING OFF. GROUNDED - YES. RESECURED EMERGENCY EXIT LIGHT LENS COVER AT ROW 17F REF AMM 33-51-01.
